# SDR SWAA052465

- Difficulty date: August 15, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 56,236 hours, 48,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 65C16950
- Condition: Missing
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING INBOARD T/E FOREFLAP MID-TRACK ROLLER MISSING.  INSTALLED ROLLER PER MM.
